# SDR DHL2001363004

- Difficulty date: April 14, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 085
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Condition: Failed
- Location: Afcs
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOTS NR 1 AND NR 2 TRIPPED OFF REPEATEDLY DURING APPROACH.    AFCS SHOWS BOTH LOGIC MONITOR COMPUTERS TRIPPED.  RESET AFCS AND RESEATED BOTH LOGIC MONITOR COMPUTERS AND OPS CHECK BOTH AUTOPILOT PER 22-10-00 GOOD.  STATUS-CLOSED.
